Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Xanax/klonopin withdrawl
  Re: Xanax/klonopin withdrawl
MORE INFO

CATEGORIES

KOM2002 (question)  Xanax/klonopin withdrawl

Thread Messages in thread:

reply Re: Xanax/klonopin withdrawl , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 03 Jun 2007 20:14
question Xanax/klonopin withdrawl , ****** , 02 Jun 2007 16:25
 102294. To top of pageTop   Next message down
Xanax/klonopin withdrawl
From: ******
Date: Sat, 2 Jun 2007 16:25:57 +0200
Language: English

 


Reply to this message

Reply to all  

question
My girlfriend was taking both xanax (0.5) and klonopin (0.5) together with lexapro and the new Dr, was so aghast he removed the xanax and klonopin but left her on the lexapro, her thyroid meds and her vitamins. This was wednesday. Since friday she has been in withdrawal and I need to know what else I an do. She is agitated, alternating diarrhea with constipation, stomach upset, sleepy then hyperactive. I have made sure she had a little breakfast and some rooibos tea because that seems to calm her, but what else can I do for her to help? Please send a reply to my e-amil address, I need to help her instead of sitting here immobile. Thank you.
 102337. To top of pageTop Previous message Previous message  
Re: Xanax/klonopin withdrawl (Reply to: 102294 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Sun, 3 Jun 2007 20:14:31 +0200
Language: English

 


Reply to this message

Reply to all  

reply

Contact her medical doctor as soon as possible.




You are not logged in
Today's date: Thu, 9 Dec 2021 08:49:25 +0100
KOM 2002